# SDR AALA202302138223

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 30,501 hours, 13,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Sheared
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR AFT GIRT BAR BRACKET IS LOOSE. REPLACED SHEARED RIVET ON AFT GIRT BAR RETAINER CLIP PER AMM 25-66-01.
